# SDR DALA2016121910038

- Difficulty date: December 18, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 40,444 hours, 21,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19C SEAT EMERGENCY LIGHT INOPERATIVE, REPAIRED A PULLED WIRE, INSTALLED NEW PIN AND PLUGED.
